# SDR JJBA201908195007

- Difficulty date: August 15, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 30,341 hours, 21,139 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Warning Message
- Condition: False Indication
- Location: Battery
- Part time: 14,328 hours, 11,555 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BATTERY 1 OVER TEMP MESSAGE ON EICAS. PERFORMED QRH PROCEDURES. R&R BATTERY 1. OPS CHECK SAT. BATTERY TEMP WITHIN LIMITS
